Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BeauDomino

Member
  • Total Reviews

    1
  • Content Count

    94
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BeauDomino

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    192.168 /16 block

Recent Profile Visitors

1715 profile views
  1. I used Systane eye drops. It was a life saver. It worked much better, for me, than Clear Eyes or any of the other eye drops I tried.
  2. I was prescribed Bactrim for approximately a month and a half or two months to minimize an initial breakout. It worked miracles for me. It is a strong antibiotic so be sure you understand what side effects it may cause. When my doctor told me to stop Bactrim, I did not get any extra pimples from stopping. Hope this helps!
  3. Do you mean your skin kinda looks/feels like the skin of an orange? Kinda bumpy, but not "pimply"? If so, mine was like that from early in my treatment until the end, but it went to totally smooth a few weeks after finishing Accutane.
  4. I had that too, on the back of my hands. I found that Gold Bond Intensive Healing helped the most for me. The eczema went away after several consecutive days of use. It never came back after I finished Accutane, but every person is different. You may also want to tell your dermatologist about it. He or she may have something even better you could use
  5. After about 2 weeks since my last pill, my lips were back to normal.
  6. DO NOT order Accutane online. You are putting your health at risk if you do so. Liver damage is no joke! You only get one liver, and trust me, you don't want to sit on a transplant waiting list. Make a list of all the treatments you have tried with previous doctors. Every prescription pill, every prescription cream. Write whether each treatment helped a lot, a little, or not at all. Take that with you to your new doctor. Explain how even though your acne isn't horrible, it is still hurting your
  7. I'd say call your doctor if you have concerns. I'd think that it would be ok, as long as you are not taking Vitamin A in a multivitamin or supplement too. My doctor never said to not eat/drink certain things except no alcohol.
  8. Skin on Accutane is in a fragile state. You want to treat it kindly, with gentle cleanser and gentle moisturizer. Adding all kinds of treatment creams to your skin while on Accutane can make your acne worse, plus cause problems with overdryness. Ouch! That being said, I used alcohol free 0.5% Stridex sensitive skin pads about once a week during Tane and had no bad effects. This helped with the little breakouts I got while I was on Tane. Be very cautious with anything you put on your skin during
  9. Are you in the United States? If so, check your prescription. It may be for something else. In the U.S., you must be registered with iPledge to get Accutane, even if you are male. Your doctor gives you papers to sign to get on iPledge. Also, pharmacies will not give anyone Accutane without iPledge. If you are not in the U.S., I would insist that the doctor monitor liver function with blood tests. You only get one liver
  10. I can't help you with the price, but I know what it's like to dislike needles. Nobody really likes them actually, if you think about it If you are afraid you may faint, be sure to tell the nurse ahead of time. If it's the pain/pinch that you are worried about, ask the nurse if you can put a little ice or a cold pack on the area beforehand. 75% of the time I never even feel the needle stick at all when they let me ice the area. My veins and tests may be different than yours, so be sure to ask
  11. After Accutane, within a few weeks I started getting little breakouts again. My doctor gave me a topical retinoid, and now my skin is perfectly clear 6 months after Accutane. Topical retinoids never worked for me before Accutane, but now it works perfectly!
  12. I don't think you'll have much to worry about. Diet doesn't affect acne, unless you perhaps have a sensitivity or allergy to something in your diet. And unless you start taking steroids, your body should be ok with your natural testosterone fluctuations. Just be sure to shower after the gym! If you notice some breaking out, you may wish to speak with your doctor. Even after Accutane, I had some minor breakouts, but nothing like what I had before Accutane. My doctor gave me a topical retinoid,
  13. I bumped up from 40 to 60 mg without another breakout. However, 10 to 60 mg is a bigger jump, so I am unsure how it may affect you. If you notice a big breakout, your doctor may be able to prescribe an antibiotic to help calm it down. My doc prescribed Bactrim to help prevent an initial breakout before I got on 40 mg Accutane.
  14. My skin was very "pebbly" and "orange skin like" the final few months of my treatment. The good news is, once my treatment was done, it quickly went smooth again. I wouldn't worry about it unless it persists for many months after treatment
  15. Accutane is a powerful medication, and only you can decide if it is worth the risks for clear skin. Many people take Accutane and the only side effect they see is dryness. Others experience more problematic side effects. Your doctor has likely recommended Accutane because he or she thinks the benefits would outweigh the risks, but ultimately, it's your body and your choice. At 14, I was suicidal because of how bad my skin was. I was too scared to take Accutane because of the blood tests require
×